# SDR ASOA201101162

- Difficulty date: June 7, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 BULKHEAD HAS HEAVY CORROSION AFT SIDE JUST ABOVE FLOOR LEVEL AT RBL 12.  BLENDED LIGHT SURFACE CORROSION ON BULKHEAD IAW SRM 51-21-06, ORIGINAL MAT'L THICKNESS OF .040, MAT'L LOSS OF .003 NOTED, REMAINING MAT'L THICKNESS OF .037, FOUND TO BE WITHIN LIMITS IAW SRM 53-11-10.  MAJOR REPAIR.
